# SDR CALA0400715

- Difficulty date: November 11, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 54,062 hours, 28,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774575
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.2 INCH CRACK IN LT FUSELAGE SKIN 5.6 INCH AFT OF STA 727D AT STRINGER 22L TO 23L.  REPAIRED IAW ECRA 5331-01167.
